# SDR IPXA2020042054379

- Difficulty date: March 15, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A5361026520400
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CEXTERIOR FUSELAGE HAS DENT FWD OF FR-3CHECKED SRM LIMITS IAW SRM 53-10-12 VERIFIED NO CRACKS IAW NTM 51-10-08
